Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

28 year old with polycystic ovaries and irregular periods. Spotting and weight gain. Medication for regularizing periods?

I am a unmarried 28 year old female. I have always had irregular periods and I have polycystic ovaries..the last time I got my periods was a little over two months ago....I always tend to put on weight when i miss my periods and I also keep having brown spotting..I do not have any sexual partner....can you suggest any medicine for getting my periods?
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi there!

welcome to healthcare magic! Thanks for writing to us!

First of all, how did u come to know of your condition of Polycystic ovaries? Was it through hormonal tests or ultrasound scanning? If you havent got a scan done, I would suggest one to you. This will help you to asses the number of cysts in your ovaries and the level of damage to them (if any at all). It would be ideal to meet your gynecologist who can suggest the corrective measures, either in form of medication, or surgery.

Some conservative measures would be to eat right and lose weight. You need to check your Body Mass index( BMI) and then assess how may kgs you need to lose. Once you are in the right weight range, it will also help to correct the hormonal imbalance, which in turn will regulate your periods.

Take care !
Answered: Mon, 19 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor